so i have been building up to 90mgs of oxycodone for the last 4 months. I felt it was time to get off it so i stopped 5 days ago cold turkey. i had Uncomfortable but tolerable W/D. I dosed 90mgs tonight just so i can get some good rest. Will i have worse withdrawl now? My tolerance didint go down any. just really wanted some relief tonight. have to work all weekend so i dont want to be kicking really hard. thanks for any and all kind words.
I agree with sweet pea, why not just do a slow taper from the medication by reducing your daily dosage by 5 to 10 mgs every week until you get down to 5 mgs for a week then reduce my half for a week, then you can jump. You will have much less withdrawals and be able to function at work. I know it will take time to do it this way but you will feel better for it in the long run. It takes some determination to stick to a taper plan and you will have to be able to get your prescription for another few months, none the less it is an option.
We are here to support you and your efforts,
- Oxycodone Information for Consumers
- Oxycodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxycodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking approx 25-30mg per day nof oxycodone for the past 2 months due to hip replacement
Posted 19 Jun 2010 • 1 answer
Posted 3 Jan 2011 • 2 answers
Posted 23 Jan 2012 • 2 answers
I have been taking xanax for years on and off. I also take oxycodone. Every once and a while I felt?
Posted 7 Mar 2012 • 1 answer
Can oxycodone and dilaudid be prescribed at the same time I was told only one fast acting at a time?
Posted 12 Aug 2012 • 8 answers